I have 43 days post FUE surgery. I have very itching problem on my head. Dr advise me to take medicine Allegra. Suggestion?

Doctor Answers 3

I have 43 days post FUE surgery. I have very itching problem on my head. Dr advise me to take medicine Allegra. Suggestion?

Have your scalp examined to see if you have signs of inflammation or seborrhea. both of these conditions can cause itching and is easily diagnosed and treated.
Nizoral Shampoo 2% is helpful for seborrhea, along with Dizonide 0.05% cream which also helps non specific inflammation. It would be important to make and correct diagnosis before starting any therapy. Are you using minoxidil for hair growth? This can sometimes cause itching.Making a diagnosis is the best start to solving your problems.


New Orleans Hair Restoration Surgeon
5.0 out of 5 stars 5 reviews

If you are having post operative issues it is best to contact your doctor and follow your doctor's advice.

If you are having post operative issues it is best to contact your doctor and follow your doctor's advice.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Itching after a hair transplnat

The medications HPR + HydroGel work well for itching and you can get the reference from your doctor or call 1-844-genRx2u to get the medications.

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.